RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bibikov, Yurii Nikolaevich

Statistics Math-Net.Ru
Total publications: 27
Scientific articles: 26

Number of views:
This page:653
Abstract pages:2548
Full texts:1139
References:124
E-mail:

http://www.mathnet.ru/eng/person19226
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/242319

Publications in Math-Net.Ru
2014
1. Yu. N. Bibikov, “On the Stability of the Equilibrium Position of an Oscillator under Periodic Perturbations”, Mat. Zametki, 95:6 (2014),  947–950  mathnet  mathscinet  elib; Math. Notes, 95:6 (2014), 873–876  isi  scopus
2. Yu. N. Bibikov, “On Stability in Hamiltonian Systems with Two Degrees of Freedom”, Mat. Zametki, 95:2 (2014),  202–208  mathnet  mathscinet  elib; Math. Notes, 95:2 (2014), 176–181  isi  elib  scopus
2006
3. Yu. N. Bibikov, M. V. Pirogov, “Invariant tori of the Duffing equation”, Differ. Uravn., 42:8 (2006),  1011–1016  mathnet  mathscinet; Differ. Equ., 42:8 (2006), 1069–1075
2002
4. Yu. N. Bibikov, “Stability of Zero Solutions of Essentially Nonlinear One-Degree-of-Freedom Hamiltonian and Reversible Systems”, Differ. Uravn., 38:5 (2002),  579–584  mathnet  mathscinet; Differ. Equ., 38:5 (2002), 609–614
2000
5. V. V. Basov, Yu. N. Bibikov, “Bifurcation of an equilibrium for a system of differential equations in the critical case of two pure imaginary and two zero roots of the characteristic equation: I”, Differ. Uravn., 36:1 (2000),  26–32  mathnet  mathscinet; Differ. Equ., 36:1 (2000), 30–38
1999
6. Yu. N. Bibikov, “Stability and bifurcation under periodic perturbations of the equilibrium position of an oscillator with an infinitely large or infinitely small oscillation frequency”, Mat. Zametki, 65:3 (1999),  323–335  mathnet  mathscinet  zmath; Math. Notes, 65:3 (1999), 269–279  isi
1998
7. Yu. N. Bibikov, “Bifurcation of the generation of invariant tori with infinitesimal frequency”, Algebra i Analiz, 10:2 (1998),  81–92  mathnet  mathscinet  zmath; St. Petersburg Math. J., 10:2 (1999), 283–292
1997
8. V. V. Basov, Yu. N. Bibikov, “On the stability of the equilibrium state in a case of periodic perturbation of the center”, Differ. Uravn., 33:5 (1997),  583–586  mathnet  mathscinet; Differ. Equ., 33:5 (1997), 587–590
9. Yu. N. Bibikov, “Conservation and bifurcation of an invariant torus of a vector field”, Mat. Zametki, 61:1 (1997),  34–44  mathnet  mathscinet  zmath; Math. Notes, 61:1 (1997), 29–37  isi
1996
10. Yu. N. Bibikov, “Quasiperiodic perturbations of an oscillator with a cubic restorative force”, Differ. Uravn., 32:12 (1996),  1593–1598  mathnet  mathscinet; Differ. Equ., 32:12 (1996), 1586–1591
1990
11. Yu. N. Bibikov, “Bifurcation of a stable invariant torus from an equilibrium”, Mat. Zametki, 48:1 (1990),  15–19  mathnet  mathscinet  zmath; Math. Notes, 48:1 (1990), 632–635  isi
1983
12. Yu. N. Bibikov, “Bifurcation of stable invariant tori from invariant tori of smaller dimensions”, Differ. Uravn., 19:2 (1983),  354–357  mathnet  mathscinet  zmath
1982
13. Yu. N. Bibikov, “Quasiperiodic solutions of two-dimensional periodic systems of differential equations of neutral type depending on a small parameter”, Differ. Uravn., 18:11 (1982),  1980–1982  mathnet  mathscinet  zmath
1980
14. Yu. N. Bibikov, “Bifurcations of Hopf type for quasiperiodic motions”, Differ. Uravn., 16:9 (1980),  1539–1544  mathnet  mathscinet  zmath
1978
15. Yu. N. Bibikov, “Representation of quasi-periodic motions near the equilibrium state with the aid of convergent power series”, Differ. Uravn., 14:11 (1978),  2065–2067  mathnet  mathscinet  zmath
1975
16. Yu. N. Bibikov, “An application of a theorem of Moser to the investigation of differential equations of nonlinear oscillations”, Dokl. Akad. Nauk SSSR, 225:6 (1975),  1241–1244  mathnet  mathscinet  zmath
1973
17. Yu. N. Bibikov, “A sharpening of a theorem of Moser”, Dokl. Akad. Nauk SSSR, 213:4 (1973),  766–769  mathnet  mathscinet  zmath
18. Yu. N. Bibikov, “A certain critical case in the theory of stability of motion”, Differ. Uravn., 9:12 (1973),  2123–2135  mathnet  mathscinet  zmath
1971
19. Yu. N. Bibikov, “The reducibility of a system of two differential equations to normal form”, Differ. Uravn., 7:10 (1971),  1899–1902  mathnet  mathscinet  zmath
20. Yu. N. Bibikov, “The existence of conditionally periodic solutions of systems of differential equations”, Differ. Uravn., 7:8 (1971),  1347–1356  mathnet  mathscinet  zmath
1970
21. Yu. N. Bibikov, “The stability of periodic motions in the transcendental case of two pure imaginary characteristic exponents”, Dokl. Akad. Nauk SSSR, 190:3 (1970),  506–509  mathnet  mathscinet  zmath
22. Yu. N. Bibikov, “The stability of periodic motions in transcendental critical cases”, Differ. Uravn., 6:11 (1970),  1927–1945  mathnet  mathscinet  zmath
1969
23. Yu. N. Bibikov, “The existence of invariant tori in the neighborhodd of a state of equilbrium of a system of differential equations”, Dokl. Akad. Nauk SSSR, 185:1 (1969),  9–12  mathnet  mathscinet  zmath
1968
24. Yu. N. Bibikov, “The convergence of solutions of the Cartwright–Littlewood equation”, Dokl. Akad. Nauk SSSR, 178:4 (1968),  763–766  mathnet  mathscinet  zmath
1967
25. Yu. N. Bibikov, V. A. Pliss, “The existence of invariant tori in the neighborhood of the zero solution of a system of ordinary differential equations”, Differ. Uravn., 3:11 (1967),  1864–1881  mathnet  mathscinet  zmath
1966
26. Yu. N. Bibikov, “Stability in the large of solutions of systems of second order differential equations”, Differ. Uravn., 2:10 (1966),  1279–1288  mathnet  mathscinet  zmath

2010
27. A. V. Arutyunov, Yu. N. Bibikov, F. P. Vasil'ev, I. V. Gaishun, S. V. Emel'yanov, V. A. Il'in, I. T. Kiguradze, S. K. Korovin, L. D. Kudryavtsev, A. B. Kurzhanskii, S. A. Mazanik, E. K. Makarov, A. A. Martynyuk, E. F. Mishchenko, E. I. Moiseev, Yu. S. Osipov, V. A. Pliss, N. Kh. Rozov, V. A. Sadovnichy, A. M. Samoilenko, T. K. Shemjakina, “Nikolai Alekseevich Izobov (A tribute in honor of his 70th birthday)”, Differ. Uravn., 46:1 (2010),  3–8  mathnet  mathscinet  zmath; Differ. Equ., 46:1 (2010), 1–7
2002
28. Yu. N. Bibikov, N. A. Izobov, V. A. Il'in, V. A. Kondratiev, N. N. Krasovskii, L. D. Kudryavtsev, G. A. Leonov, V. M. Millionshchikov, Yu. S. Osipov, S. Yu. Pilyugin, N. Kh. Rozov, “Viktor Aleksandrovich Pliss (A tribute in honor of his seventieth birthday)”, Differ. Uravn., 38:2 (2002),  147–154  mathnet  mathscinet; Differ. Equ., 38:2 (2002), 155–163

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020